Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Milnor signatures of compound knots


Author: C. Kearton
Journal: Proc. Amer. Math. Soc. 76 (1979), 157-160
MSC: Primary 57M25
MathSciNet review: 534409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Milnor signatures of a classical knot are related to those of its companions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0534409-1
PII: S 0002-9939(1979)0534409-1
Keywords: Knot, Milnor signature
Article copyright: © Copyright 1979 American Mathematical Society